# SDR LR7A2020100502557

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: LS32552
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5311, FOUND THE FLIGHT DECK GALLEY AFT BULKHEAD ATTACH ANGLE CORRODED BEYOND LIMITS.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-23.  NR 7120.
